EconPapers    
Economics at your fingertips  
 

A Rational Route to Randomness

William Brock

Working papers from Wisconsin Madison - Social Systems

Keywords: STATISTICS; MATHEMATICS; EVALUATION; ECONOMETRICS (search for similar items in EconPapers)
JEL-codes: C00 C10 C13 C19 (search for similar items in EconPapers)
Pages: 45 pages
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (8)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A Rational Route to Randomness (1997)
Working Paper: A Rational Route to Randomness (1996)
Working Paper: Rational Routes to Randomness (1995)
Working Paper: Rational Routes to Randomness (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:att:wimass:9530

Access Statistics for this paper

More papers in Working papers from Wisconsin Madison - Social Systems UNIVERSITY OF WISCONSIN MADISON, SOCIAL SYSTEMS RESEARCH INSTITUTE(S.S.R.I.), MADISON WISCONSIN 53706 U.S.A..
Bibliographic data for series maintained by Ailsenne Sumwalt ().

 
Page updated 2025-04-03
Handle: RePEc:att:wimass:9530